EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"Matrix diagonalization"
Narrow search

Narrow search

Year of publication
Subject
All
finite mixture model 2 hidden Markov model 2 latent structure 2 multilinear restrictions 2 multivariate data 2 nonparametric estimation 2 simultaneous matrix diagonalization 2 Evolutionary algorithm 1 Evolutionärer Algorithmus 1 Exact method 1 Ganzzahlige Optimierung 1 Integer programming 1 Mathematical programming 1 Mathematische Optimierung 1 Matrix diagonalization 1 Multi-criteria analysis 1 Multikriterielle Entscheidungsanalyse 1 Non-linear objective 1 Pareto efficiency 1 Pareto-Optimum 1 Pareto-optimal partition 1 Pareto-optimal ride 1 Scheduling problem 1 Scheduling-Verfahren 1 Theorie 1 Theory 1 USA 1 United States 1
more ... less ...
Online availability
All
Free 2 Undetermined 1
Type of publication
All
Book / Working Paper 2 Article 1
Type of publication (narrower categories)
All
Article in journal 1 Aufsatz in Zeitschrift 1
Language
All
Undetermined 2 English 1
Author
All
Bonhomme, Stéphane 2 Jochmans, Koen 2 Robin, Jean-Marc 2 Wang, Junwei 1 Wu, Yuting 1 Yu, Yang 1
Institution
All
Department of Economics, Sciences économiques 1 Sciences économiques, Sciences Po 1
Published in...
All
International journal of production economics 1 Sciences Po Economics Discussion Papers 1 Sciences Po publications 1
Source
All
RePEc 2 ECONIS (ZBW) 1
Showing 1 - 3 of 3
Cover Image
Bi-objective green ride-sharing problem : model and exact method
Yu, Yang; Wu, Yuting; Wang, Junwei - In: International journal of production economics 208 (2019), pp. 472-482
Persistent link: https://www.econbiz.de/10011994260
Saved in:
Cover Image
Estimating Multivariate Latent-Structure Models
Robin, Jean-Marc; Bonhomme, Stéphane; Jochmans, Koen - Sciences économiques, Sciences Po - 2014
A constructive proof of identification of multilinear decompositions of multiway arrays is presented. It can be applied to show identification in a variety of multivariate latent structures. Examples are finite-mixture models and hidden Markov models. The key step to show identification is the...
Persistent link: https://www.econbiz.de/10011103465
Saved in:
Cover Image
Estimating Multivariate Latent-Structure Models
Robin, Jean-Marc; Bonhomme, Stéphane; Jochmans, Koen - Department of Economics, Sciences économiques - 2014
A constructive proof of identification of multilinear decompositions of multiway arrays is presented. It can be applied to show identification in a variety of multivariate latent structures. Examples are finite-mixture models and hidden Markov models. The key step to show identification is the...
Persistent link: https://www.econbiz.de/10011103471
Saved in:
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...